# SDR UIEA2022082500897

- Difficulty date: September 10, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N489MC
- Make and model: Boeing 747412F
- Aircraft serial: 26553
- Aircraft time: 108,520 hours, 19,072 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Part number: NA
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

M/D STA 1241 RBL 77-99 CLOSURE PANEL FOUND CRACK( CLOSURE PANEL REPLACEMENT AS PER SRM 51-40-05 AND SRM 51-40-02 REV 95 DATE 20 JUN 2022. )
